# SDR ASOA05030

- Difficulty date: January 14, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198059
- Condition: Broken
- Location: Pax Door
- Component: Pax Door
- Component part number: 601R3190169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND BROKEN AT THE ATTACH LINK.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR. (K)
